# SDR CA140623016

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737808
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BACN10VR2CG
- Condition: Corroded
- Location: Bs 328
- Part time: 42,789 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WET AREA AT BS 328, RBL 12 UPPER SURFACE OF FLOORBEAM. REPAIRED IAW BOEING SERVICE REQUEST NR 4-2539667301 INSTRUCTIONS AND CASCADE ENGINEERING REPAIR ORDER 11565, TC 20140623016.
